# SDR AALA202011019014

- Difficulty date: October 31, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 70,326 hours, 27,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 1 LEFT SLIDE WILL NOT ARM.  REPOSITIONED SLIDE COVER, PER AMM 25-62-50.
